Excedrin Extra Strength Caplets, 100 ea (Pack of 3)

Excedrin Extra Strength Caplets, 100 ea (Pack of 3)
Excedrin Extra Strength Caplets, 100 ea (Pack of 3)

Model: 300672000910

Brand: Excedrin

(1) 2 shops 1 products

Detailed product description

Pack of 3 for the UPC: 300672000910 Product DescriptionExcedrin Extra Strength headache medicine has a fast-acting formula that delivers powerful relief from headache symptoms. For some, headache relief starts in just 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Extra Strength’s combination of active ingredients, acetaminophen, aspirin and caffeine, offer a fast-acting, non-prescription headache pain reliever alternative. It’s a headache treatment that relieves minor aches and pains due to headache, cold, arthritis, muscular aches, toothache and premenstrual and menstrual cramps. Adults and children 12 years and over: Take 2 tablets every 6 hours; not more than 8 tablets in 24 hours. Children under 12 years: Ask a doctor.A leader in headache pain relief for 50 yearsFor some, headache relief starts in just 15 minutesContains acetaminophen, aspirin, and caffeineFast acting formula that delivers powerful relief from headache symptomsIngredientsInactive Ingredients: Benzoic Acid; Carnauba Wax; FD&C Blue #1; Hydroxypropylcellulose; Hypromellose; Light Mineral Oil; Microcrystalline Cellulose; Polysorbate 20; Povidone; Propylene Glycol; Simethicone Emulsion; Sorbitan Monolaurate; Stearic Acid; Titanium DioxideIngredients: Active Ingredients: In Each Caplet: Acetaminophen 250 mg. Acetaminophen 250 mg, Aspirin 250 mg (NSAID), Caffeine 65 mg. Purpose: Pain reliever, Pain reliever, (nonsteroidal anti-inflammatory drug); Pain reliever aid. Inactive Ingredients: Benzoic Acid, Carnauba Wax, FD&C Blue 1, Hydroxypropylcellulose, Hypromellose, Light Mineral Oil, Microcrystalline Cellulose, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide.Active Ingredients: NAActive Ingredient Name: Acetaminophen

Excedrin Extra Strength Caplets, 100 ea (Pack of 3)


Compare buying offers

Last updated: 2024-12-28 23:56:31
Search
Amazon Amazon

$50.75
walmart EPHARMASTORE, LLC

Product specifications

Technical details

Manufacturer -
Brand Excedrin
Item model number 300672000910
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 1435907
User Reviews and Ratings 1 (1 ratings) 1 out of 5 stars
UPC 191566300557

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Excedrin Extra Strength Caplets, 100 ea (Pack of 3)
Reviews: 1
Ratings: (1)
Price:
$50.75 on walmart
1 (1)
$50.75 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward